# SDR 00FDEA00857

- Difficulty date: December 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593642
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 339-  DENTED FRAME BS 660,  2 INCHES ABOVE STRINGER 26R.  **  S/D  ** R&R PER FEDEX SRM 51-40-3.
